# SDR SIMA20150811002

- Difficulty date: August 11, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 35,011 hours, 31,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 14520580005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  CTR FUSELAGE I, RT TOP SKIN TEAR STRAP AT FRAME 22 HAS ELONGATED HOLE.  REPAIRED IAW ERS-EM-53MR-1542.
